# SDR UALA2010033001070

- Difficulty date: March 29, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 48,918 hours, 13,623 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Controller
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CENTER TANK RT FUEL FILL VALVE INOP.  LT FILL VALVE OKAY.  REPLACED CENTER RT FUEL FILL VALVE ACTUATOR - CONTROLLER PER MM, NO HELP.  NEXT STEP TO REPLACE FUELING SHUTOFF VALVE.  REQUIRES TANK ENTRY.  REQUEST 3 SHIFT SLOT.  FUEL TANK ENTRY REQUIRED.  NEED TO REPLACE RIGHT CENTER TANK FUELING VALVE V10064 REF MM.  REPLACED THE RT CENTER FUELING VALVE CONTROLLER.  OPS CHECKED OF SYS IS GOOD AND LEAK CK GOOD.  ALL FUELING SYS WORKING NORMAL.  ALL LIGHTS WORKING.
